He's been on Tamiflu since Monday night and it was only a five day prescription so it's almost up. He is still running a high fever, above 102 most times even after I give him Motrin. It will go down after about an hour and then stay down for another hour or two and then it is right back up over 101-102. Should he still have a fever this high after being on medicine this long? I also looked in his throat this morning and he has little white patches on his tonsiles. They aren't too red or swollen though. He is still not acitng like he feels good, he played some yesterday but crashed for a long nap and his voice is rough. He's been running a fever since Sunday, I tried to call my doctor but of course nobody answered the nurse's line and so I can't ask them what I should do. What do ya'll think?

Add A Comment

Comments:

08058...
Feb. 1, 2008 at 1:49 PM

sorry i cant answer ur question but just recomment takin him to the doc like you are planning on doing! good luck

Message Friend Invite

Want to leave a comment and join the discussion?

Sign up for CafeMom!

Already a member? Click here to log in